default search action
"An interpolation matched interface and boundary method for elliptic ..."
Kejia Pan, Yongji Tan, Hongling Hu (2010)
- Kejia Pan, Yongji Tan, Hongling Hu:
An interpolation matched interface and boundary method for elliptic interface problems. J. Comput. Appl. Math. 234(1): 73-94 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.